# SDR IXXA20170131013

- Difficulty date: January 16, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 86,490 hours, 45,102 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 1640 STRINGER 22 - 23L.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-40-02 PARAGRAPH 4 AND 7, DRAWING 146N8711 AND ENGINEERING DOCUMENT 47247REA04.
